MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SOLYX SIS SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA

BOSTON SCIENTIFIC CORPORATION SOLYX SIS SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA
Model Number M0068507010
Medical Device Problem Codes Positioning Failure (1158); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a solyx sis system device was used during a stress urinary incontinence (sui) procedure performed (b)(6) 2023, for the treatment of stress urinary incontinence.During the procedure, it was reported that the sling got stuck on the trocar on one side, which most likely suggests that the mesh carrier failed to deploy.The procedure was completed using another solyx blue sis, and there were no patient complications as a result of the event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a150201 captures the reportable event of the sling being stuck on the trocar on one side.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a150201 captures the reportable event of the sling being stuck on the trocar on one side.Block h10: a solyx blue sis system, consisting of a delivery device and a mesh, was returned and analyzed.Upon visual inspection, it was discovered that the deployment mechanism of the delivery device was deformed.The mesh was returned with both mesh carriers attached, but it was stretched on one side.The functional test revealed that the device would not deploy the mesh.With all the available information, boston scientific concludes the reported event of mesh did not deploy was confirmed.It is likely that procedural conditions, such as user handling technique during placement or advancement of the mesh, resulted in the deployment mechanism becoming deformed leading to the mesh becoming stretched.Therefore, the investigation concludes that the most probable cause for this event is adverse event related to procedure, which indicates that the adverse event occurred during the procedure and the device had no influence on the event.A product labeling review identified that the device was used per the instructions for use (ifu) / product label.
 
Event or Problem Description
It was reported to boston scientific corporation that a solyx sis system device was used during a stress urinary incontinence (sui) procedure performed on (b)(6) 2023, for the treatment of stress urinary incontinence.During the procedure, it was reported that the sling got stuck on the trocar on one side, which most likely suggests that the mesh carrier failed to deploy.The procedure was completed using another solyx blue sis, and there were no patient complications as a result of the event.

Brand Name
SOLYX SIS SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
5086834015
MDR Report Key18013189
Report Number3005099803-2023-05768
Device Sequence Number7478460
Product Code PAH
UDI-Device Identifier08714729961901
UDI-Public08714729961901
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K081275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/09/2026
Device Model NumberM0068507010
Device Catalogue Number850-701
Device Lot Number0031592478
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/06/2023
Supplement Date Received by Manufacturer12/13/2023
Initial Report FDA Received Date10/26/2023
Supplement Report FDA Received Date01/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown